# SDR DL72L953296

- Difficulty date: July 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503DA
- Make and model: Boeing 727232
- Aircraft serial: 21305
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 651622296
- Condition: Cracked
- Location: Nr 6 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, NR 6 L/E SLAT WAS FOUND CRACKED AT THE INBD RIB, INBD TRACK ARM IN RADIUS.  ALSO, I/B ACTUATOR RIB CRACKED TOP FWD CORNER.  REPAIRED PER MM 57-54-0 FIG 805 AND FIG 804.
